Being treated for occult breast cancer, metastatic to lung and lymph node. Receiving herceptin, perjeta and taxol
I'm sorry what u r going thru. I did research on pertuzumab and have a list of possible side effects. The one that came close is unusual sensations like numbness tingling pain in hands and feet. 32 percent reported
Other side effects r
Low blood pressure and possible heart issues
They say that most people tolerate it well.
Call your dr if you develop anything that just doesn't seem right
I would call you dr and tell him of these symptoms so he can help u
As with many chemos, pertuzumab can cause peripheral neuropathy which can be either temporary or permanent. Do you have tingling, pain and/or numbness in your legs and feet? Talk to your oncologist. If you have peripheral neuropathy, there are many good medications that can help. I developed PN from chemo and mine is permanent. Unfortunately, it is one of the risks we have to take to get well.
I have experienced Restless Legs, severe restlessness, Dystonia, and Torticollis with Herceptin and Perjeta. Time on these two drugs: 2 years. It is increasing with continued use of these drugs, infused every three weeks.
I am trying to manage the neurotoxicity these drugs are giving me while saving my life; a dual-edged sword.
I hope your health has improved since your posting!
- Herceptin Drug Information
- Taxol Drug Information
- Pertuzumab Drug Information
- Perjeta Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2012 • 1 answer
Posted 29 Jul 2012 • 1 answer
Posted 21 Oct 2013 • 1 answer
Posted 27 Aug 2016 • 0 answers
Xeloda - Anyone have metastatic triple negative breast cancer? What additional treatments are you o?
Posted 5 Sep 2016 • 0 answers